Yep, I concur with much I have read in these reviews. Suffered badly with . for 6 or 7 years, wouldn't touch steroids, heard bad things about them. About 8 years ago I tried them due to feet swelling up double size. Worked instantly, virtually no side effects except for a feeling of extreme well-being! Nowadays I go on 40mg one day, 35mg, then 30, 25 etc . an 8 day course. Works mostly, but these days it really messes with my head. I'm also on Ibuprofen most of the time. Having said that I'm on the SCD at the moment and many . symptons gone but this diet is really messing with my head!!! Overall it's been very positive in helping me live a normal life.
He wanted me on even more, 2700 to 3600. He was not listening to my weight gain stories. Other strange side effects: confusion, not remembering what I am saying, unable to think of words when speaking, recall for nuggets of data in my brain such as needed for Jeopardy is gone, my head feels like all of the blood has rushed to it resulting in daily headaches, not being able to put weight on ankles right after standing up, crazy food cravings that make no sense such as for chocolate, and having my attach actually physically growl loudly after just eating a meal.
The good news is that this side effect of weight gain tends to reverse when the dosage of prednisone is taken below 10 mg/day. The fluid retention and increased appetite will also decrease as the prednisone is tapered down and discontinued. Any weight gain that happened while taking prednisone, however, will not automatically reverse itself right away. Sticking to a healthful eating plan and getting regular exercise will be needed to take off the pounds. It will be easier to do both of these things when the health problem that led to the prednisone being prescribed is either resolved or under good control.